# SDR MALA975893

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Panel
- Part number: D49412001
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE LANDING GEAR CONTROL CIRCUIT BREAKER POPPED AND WOULD NOT RESET, UNABLE TO EXTEND LANDING GEAR.  CREW REFERRED TO QRH, EMERGENCY LANDING GEAR EXTENTION USED.  AIRCRAFT LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL PANEL, SEPARATION BOLTS AND JACKS.  CHECKS GOOD AT THIS TIME.
